Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2012, Article ID 675830, 5 pages
http://dx.doi.org/10.1155/2012/675830
Research Article

Uniqueness of Maximum Likelihood Estimators for a Backup System in a Condition-Based Maintenance

Department of Statistics, School of Mathematics and Statistics, Xi’an Jiaotong University, Shaanxi, Xi’an 710049, China

Received 14 May 2012; Revised 9 November 2012; Accepted 9 November 2012

Academic Editor: Tadashi Dohi

Copyright © 2012 Qihong Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qihong Duan, Ying Wei, and Xiang Chen, “Uniqueness of Maximum Likelihood Estimators for a Backup System in a Condition-Based Maintenance,” International Journal of Quality, Statistics, and Reliability, vol. 2012, Article ID 675830, 5 pages, 2012. https://doi.org/10.1155/2012/675830.